# SDR DXTA2020030903566

- Difficulty date: March 9, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 2,377 hours, 1,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR OIL SMELL - ENGINES RUNNING: INFLIGHT DURING CLIMB OUT AN ENVIRONMENTAL OIL/SMOKE ODOR WAS NOTICED IN THE CABIN. THE ODOR DIMINISHED WITH TIME, HOWEVER REOCCURRED WHEN ADDITIONAL CABIN TEMPERATURE HEAT WAS SELECTED BY THE CREW. **CORRECTIVE ACTION**RAN APU AND ENGINE WITH NO ODOR NOTICED, PERFORMED ENVIRONMENTAL CONTROL SYSTEMS BLEED AND TRIM AIR DUCT BURN PROCEDURE.
